jump to search box

Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds / J.L. Flores, J. Herrera, M. Sánchez.

Availability

At the Library

Other libraries

Author/Creator:
Flores, J. L. (Jose Luis), 1974- author.
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, [2013]
Format:
  • Book
  • v, 76 pages : illustrations ; 26 cm.
Note:
Volume 226, number 1064 (fifth of 5 numbers), November 2013."
Bibliography:
Includes bibliographical references (pages 75-76).
Contributor:
Herrera, J., 1983- author.
Sánchez, M., 1966- author.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; number 1064
Memoirs of the American Mathematical Society ; no. 1064.
Subjects:
ISBN:
9780821887752
0821887750

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top